# SDR WVBA005/99

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: KA132MOD2
- Condition: Failed
- Location: Afcs
- Part time: 181 hours
- Component: King
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOPILOT:  UNIT FAILED TEST FUNCTION IN THE UP POSITION.  UNIT IS NEWER, MOD SEEMS TO FAIL WITHIN SAME TIME FRAME AS PREVIOUS MODEL.  RECOMMEND ELIMINATING THIS SWITCH FROM SYSTEM AS PILOT CAN OVERRIDE AN EXTREME PITCH UP OR DOWN MANUALLY.  (X)
